... then down to 10mg per day. I have had a sore throat and cold like symptoms since I started. Can it be related?
Absolutely!! Prednisone is a wonderful drug, but it is also a very dangerous drug at the same time. You need to read up on the side effects of pred. Prednisone lowers your immune system, especially on a high dose of 20 mg a day for as long as you had it. It also causes cataracts, osteoporosis, water retention and a host of other problems that you have to constantly keep watch for, even several months after you finish taking it. I'm not saying not to take it, and for heaven's sake, DON"T stop taking it cold turkey. Just be aware of your side effects, and let your doctor know about your problems ASAP. Also, stay away from crowds and sick people.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2011 • 4 answers
Posted 18 Feb 2012 • 3 answers
Posted 6 Jul 2012 • 3 answers
Posted 6 Jun 2014 • 1 answer
Posted 25 Apr 2015 • 1 answer